# SDR SWAA2023021698125

- Difficulty date: February 2, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CARGO SIDE PLATE SUPPORT Z AROUND FASTENER HOLES AS MARKED BETWEEN STA 500A AND STA 500D RBL 21 AT S-26R WL 156. 124-010<[01] REMOVED CORROSION AT FWD CARGO SIDE PLATE SUPPORT Z AROUND FASTENER HOLES AS MARKED BETWEEN STA 500A AND STA 500D RBL 21 AT S-26R WL 156 PER SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] ACCOMPLISHED A VISUAL INSPECTION OF THE REWORKED SURFACE; NO DEFECTS NOTED PER SRM 51-10-02-0G-0 STEP 15. (6) (A);[04] PERFORMED ROUGHNESS TEST AT REWORKED AREA FOUND 125 MICROMETERS PER SRM 51-10-02-0G-0 TOOL USED: B/C 172329;[05] PERFORMED UT THICKNESS ON REWORKED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.039' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[06] EVALUATED REWORKED AREA ORIGINAL MATERIAL: 0.040' MATERIAL REMAINING: 0.039' MATERIAL REMOVED: 0.001' FOUND WITHIN LIMITS PER REF SRM 53-00-53-1A-2 FIGURE 103 DETAIL C;[07] VERIFIED STEPS 4 AND 6 0K TO TREAT AND PRIME.;[08] TREATED AND PRIMED REWORKED AREA PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[09] VERIFIED STEP 8.;[10] LATE ENTRY: REMOVED AND REPLACED NUT PLATES AS REQUIRED PER SRM 51-40-10-2R-0;[11] ADDING TO STEP 9. VERIFIED STEPS 8; AND 10.
